# SDR CALA9700861

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH, THE GREEN LANDING GEAR DOWN INDICATION LIGHT DID NOT ILLUMINATE.  THE CREW RELAMPED THE INDICATOR LIGHT DURING A GO-AROUND AND THE INDICATION WAS GOOD.  MAINTENANCE FOUND BULB ON LEFT GREEN LANDING GEAR DOWN INDICATOR BURNED OUT.  THE BULB WAS REPLACED.
